skin-hair-icon
Extensivr hair loss
I am facing extensive hair loss. I have been on finasterude and minoxidil for the past 5+months, but the hair-loss has just been increasing. Also, I am shedding a lot of hair on my right side when compared to the left. What is wrong with me?
62 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kiran Chotaliya
Trichologist 11 yrs exp Pune
At 22 year if you are facing hair loss, that may be multi factorial, finasteride and minoxidil primarily improve hair loss due to hormonal influence known as male patterned baldness. Need to have your images of scalp to guide you.
Next Steps
consult near by hair transplant surgeon
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.